IHEP OpenIR  > 理论物理室
Quantum three-body system in D dimensions
Gu XY(顾晓艳); Duan B(段斌); Ma ZQ(马中骐); Gu, XY; Duan, B; Ma, ZQ
2002
发表期刊JOURNAL OF MATHEMATICAL PHYSICS
卷号43期号:6页码:2895-2906
通讯作者Inst High Energy Phys, Beijing 100039, Peoples R China ; CCAST, World Lab, Beijing 100080, Peoples R China ; Chinese Acad Sci, Grad Sch, Beijing 100039, Peoples R China
文章类型Article
摘要The independent eigenstates of the total orbital angular momentum operators for a three-body system in an arbitrary D-dimensional space are presented by the method of group theory. The Schrodinger equation is reduced to the generalized radial equations satisfied by the generalized radial functions with a given total orbital angular momentum denoted by a Young diagram [mu, nu, 0,..., 0] for the SO(D) group. Only three internal variables are involved in the functions and equations. The number of both the functions and the equations for the given angular momentum is finite and equal to (mu-nu+1). (C) 2002 American Institute of Physics.
学科领域Physics
研究领域[WOS]Physics ; Physics
DOI10.1063/1.1476393
URL查看原文
语种英语
研究领域[WOS]Physics ; Physics
WOS类目Physics, Mathematical
WOS记录号WOS:000175746200004
引用统计
文献类型期刊论文
条目标识符http://ir.ihep.ac.cn/handle/311005/239840
专题理论物理室
作者单位中国科学院高能物理研究所
推荐引用方式
GB/T 7714
Gu XY,Duan B,Ma ZQ,et al. Quantum three-body system in D dimensions[J]. JOURNAL OF MATHEMATICAL PHYSICS,2002,43(6):2895-2906.
APA 顾晓艳,段斌,马中骐,Gu, XY,Duan, B,&Ma, ZQ.(2002).Quantum three-body system in D dimensions.JOURNAL OF MATHEMATICAL PHYSICS,43(6),2895-2906.
MLA 顾晓艳,et al."Quantum three-body system in D dimensions".JOURNAL OF MATHEMATICAL PHYSICS 43.6(2002):2895-2906.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
7222.pdf(111KB)期刊论文作者接受稿限制开放CC BY-NC-SA请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[顾晓艳]的文章
[段斌]的文章
[马中骐]的文章
百度学术
百度学术中相似的文章
[顾晓艳]的文章
[段斌]的文章
[马中骐]的文章
必应学术
必应学术中相似的文章
[顾晓艳]的文章
[段斌]的文章
[马中骐]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。